# SDR QXEA2024041500105

- Difficulty date: April 8, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH IB SEAT TRACK AT FR84. REMOVED DAMAGED SECTION AND INSTALLED SPLICE REPAIR RH INBD SEAT TRACK FR84 REF ETD2022-170-022163 REV A.
